# SDR IPXA2021072672122

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,344 hours, 16,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3107501
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1726 S51-52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACORROSION ON FUSELAGE SKIN UNDER AFT VHF ANTENNA STA 1726 STR 52-51RREPAIRED PER SRM 53-00-00 FIG 202 SHEET 4/4
